# SDR QXEA200500344

- Difficulty date: February 17, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 15,133 hours, 21,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND OUTBOARD NR 10 SEAT TRACK HAS SURFACE CORROSION ON TOP OF LUGS AT X361 AND FROM X373 TO X375, PITTING IN BOTTOM OF CHANNEL AT X372 TO X375.  REPAIRED IAW DHC-8 202 SRM 51-40-00 AND SRM 51-40-11.
